Charakterisierung der holomorph vollständigen komplexen Räume.

H. Grauert

Mathematische Annalen (1955)

  • Volume: 129, page 233-259
  • ISSN: 0025-5831; 1432-1807/e

How to cite


Grauert, H.. "Charakterisierung der holomorph vollständigen komplexen Räume.." Mathematische Annalen 129 (1955): 233-259. <>.

author = {Grauert, H.},
journal = {Mathematische Annalen},
keywords = {complex functions},
pages = {233-259},
title = {Charakterisierung der holomorph vollständigen komplexen Räume.},
url = {},
volume = {129},
year = {1955},

AU - Grauert, H.
TI - Charakterisierung der holomorph vollständigen komplexen Räume.
JO - Mathematische Annalen
PY - 1955
VL - 129
SP - 233
EP - 259
KW - complex functions
UR -
ER -

Citations in EuDML Documents

  1. Henri Cartan, Espaces fibrés analytiques
  2. Raghavan Narasimhan, A note on Stein spaces and their normalisations
  3. Bernard Malgrange, Plongement des variétés analytiques-réelles
  4. Henri Cartan, Sur un mémoire inédit de H. Grauert : «Zur Theorie der analytisch vollständigen Räume»
  5. François Norguet, Images de faisceaux analytiques cohérents
  6. Pierre Dolbeault, Espaces analytiques
  7. Jean-Pierre Serre, Cohomologie et fonctions de variables complexes
  8. Henri Cartan, Variétés analytiques réelles et variétés analytiques complexes
  9. Viorel Vâjâitu, Grauert's line bundle convexity, reduction and Riemann domains
  10. Mihnea Coltoiu, Nicolae Mihalache, Pseudoconvex domains on complex spaces with singularities

NotesEmbed ?


You must be logged in to post comments.

To embed these notes on your page include the following JavaScript code on your page where you want the notes to appear.

Only the controls for the widget will be shown in your chosen language. Notes will be shown in their authored language.

Tells the widget how many notes to show per page. You can cycle through additional notes using the next and previous controls.


Note: Best practice suggests putting the JavaScript code just before the closing </body> tag.